Say Yes To Life profile image 87

I keep having eye pain after cataract surgery, and now my vision is blurry. WHAT'S WRONG???!!!


I'm having problems getting off the eyedrop meds. I was given Ketorolac and Prednisolone to use 3 times a day for a month. When I stopped, my eye became extremely sore and sensitive to light, so I resumed and tapered off to twice, then once a day, then every 36 hours, then every other day for 3 times.I finally stopped altogether last Thursday. On Monday, my vision became blurry with a dark spot in the middle. I saw my eye doctor yesterday; he could find nothing wrong; he said it was a withdrawal reaction to the steroid. Today my eye is painful and sensitive again. WILL I GET MY VISION BACK?!

 

sort by best latest

CraftytotheCore profile image98

Best Answer CraftytotheCore says

You can help the HubPages community highlight top quality content by ranking this answer up or down.

3 years ago
 |  Comment
  • Say Yes To Life profile image

    Yoleen Lucas (Say Yes To Life) 3 years ago

    Thanks for answering. I believe it's withdrawal symptoms, too. I was not told to wean off it; I had to make up my own schedule. Since writing the question, my eye is no longer painful, only irritated. I hope I see better tomorrow!

Say Yes To Life profile image87

Yoleen Lucas (Say Yes To Life) says

You can help the HubPages community highlight top quality content by ranking this answer up or down.

3 years ago
 |  Comment